Alert archive / Florida / River Flood Warnings in 2012
River Flood Warning 41, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this river flood warning at Oct 6, 2012, 7:56 AM EDT for DeSoto County, Florida. It took effect at Oct 8, 2012, 2:00 AM EDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2012, 7:56 AM EDT (11:56 UTC)
- In effect from
- Oct 8, 2012, 2:00 AM EDT
- Expired
- Oct 8, 2012, 9:28 PM EDT
- In force
- 19 hr
- Issued by
- NWS Tampa Bay, FL
- Flood severity
- Minor
County DeSoto County, FL
The radar
The Tampa radar (KTBW), 82 km from the middle of the area, began a volume at 12:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Peace River at SR 70 Arcadia (ARCF1). The gauge peaked at 11.00 ft at Oct 9, 2012, 2:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02296750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
971
WGUS42 KTBW 061156
FLWTBW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
756 AM EDT SAT OCT 6 2012
...A RIVER FLOOD WARNING HAS BEEN ISSUED FOR THE PEACE RIVER AT
ARCADIA...
.WATER LEVELS ON THE PEACE RIVER AT ARCADIA ARE RISING AND IS
EXPECTED TO REACH FLOOD STAGE SUNDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC027-070056-
/O.NEW.KTBW.FL.W.0041.121008T0000Z-121011T0600Z/
/ARCF1.1.ER.121008T0000Z.121009T0000Z.121011T0000Z.NO/
756 AM EDT SAT OCT 6 2012
THE NATIONAL WEATHER SERVICE IN TAMPA FL HAS ISSUED A
* FLOOD WARNING FOR THE PEACE RIVER AT ARCADIA
* FROM SUNDAY EVENING UNTIL LATE WEDNESDAY NIGHT.
* AT 7AM SATURDAY THE STAGE WAS...9.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING AND CONTINUE
TO RISE TO NEAR 11.3 FEET BY TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 12.0 FEET...THE GIRL SCOUT CAMP FLOODS.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION
FLOOD AND THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.3
FEET ON MAR 29 1970.
$$
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
PEACE
ARCADIA 11 9.9 SAT 07 AM 10.7 11.2 11.3 11.2 MSG6 follow-up statements
152
WGUS82 KTBW 070124
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
924 PM EDT SAT OCT 6 2012
...A RIVER FLOOD WARNING CONTINUES FOR THE LITTLE MANATEE
RIVER AT WIMAUMA AND THE PEACE RIVER AT ARCADIA.
.HEAVY RAINFALL ON THURSDAY AND FRIDAY BROUGHT A SHARP RISE ON THE LITTLE
MANATEE RIVER AT WIMAUMA AND THE PEACE RIVER AT ARCADIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC057-071200-
/O.EXT.KTBW.FL.W.0040.000000T0000Z-121007T1200Z/
/WIMF1.1.ER.121005T1441Z.121006T0530Z.121007T0600Z.NO/
924 PM EDT SAT OCT 6 2012
...THE FLOOD WARNING CONTINUES FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* UNTIL SUNDAY MORNING.
* AT 9 PM SATURDAY THE STAGE WAS 11.3 FEET FALLING.
* MINOR FLOODING IS FORECAST TO END EARLY SUNDAY MORNING.
* FLOOD STAGE IS 11.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE IN A FEW MORE HOURS.
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
LITTLE MANATEE
WIMAUMA 11 11.3 SAT 09 PM 10.8 9.4 8.6 7.8 7.2
$$
FLC027-071424-
/O.EXT.KTBW.FL.W.0041.121008T1200Z-121010T1800Z/
/ARCF1.1.ER.121008T1200Z.121009T0000Z.121010T1200Z.NO/
924 PM EDT SAT OCT 6 2012
...THE FLOOD WARNING
CONTINUES FOR THE PEACE RIVER AT ARCADIA
* FROM MONDAY MORNING UNTIL WEDNESDAY AFTERNOON.
* AT 8 PM SATURDAY THE STAGE WAS 10.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE TO RISE TO
NEAR 11.1 FEET BY MONDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME SUN MON TUE WED THU
PEACE
ARCADIA 11 10.4 SAT 08 PM 10.7 11.0 11.1 11.0 10.7
$$101
WGUS82 KTBW 070816
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
416 AM EDT SUN OCT 7 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACE RIVER AT
ARCADIA...
HEAVY RAIN THE PAST SEVERAL DAYS HAS CAUSED SIGNIFICANT RISES ON
RIVERS ACROSS WEST CENTRAL FLORIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC027-072116-
/O.CON.KTBW.FL.W.0041.121008T1200Z-121010T1800Z/
/ARCF1.1.ER.121008T1200Z.121009T0000Z.121010T1200Z.NO/
416 AM EDT SUN OCT 7 2012
THE FLOOD WARNING CONTINUES FOR
THE PEACE RIVER AT ARCADIA
* FROM TOMORROW MORNING UNTIL WEDNESDAY AFTERNOON
* AT 3 AM SUNDAY THE STAGE WAS 10.6 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
NEAR 11.1 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1 FEET ON OCT 2
2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
PEACE
ARCADIA 11 10.6 SUN 03 AM 10.7 11.0 11.1 11.0 10.7
$$
FLC057-070846-
/O.CAN.KTBW.FL.W.0040.000000T0000Z-121007T1200Z/
/WIMF1.1.ER.121005T1441Z.121006T0530Z.121007T0422Z.NO/
416 AM EDT SUN OCT 7 2012
THE FLOOD WARNING IS CANCELLED FOR
THE LITTLE MANATEE RIVER AT WIMAUMA
* AT 4 AM SUNDAY THE STAGE WAS 10.8 FEET
* FLOOD STAGE IS 11.0 FEET
* IMPACT...AT 11.0 FEET...THE RIVER OVERFLOWS ITS BANKS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON AUG 23
2004.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
LITTLE MANATEE
WIMAUMA 11 10.8 SUN 04 AM 10.8 9.4 8.6 7.8 7.2
$$123
WGUS82 KTBW 071436
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1036 AM EDT SUN OCT 7 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACE RIVER AT
ARCADIA...
.THE WATER LEVEL CONTINUES TO RISE ON THE THE PEACE RIVER AT ARCADIA
AND IS EXPECTED TO REACH FLOOD STAGE MONDAY...THEN STAY SLIGHTLY
ABOVE FLOOD STAGE FOR SEVERAL DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC027-080336-
/O.EXT.KTBW.FL.W.0041.121008T1200Z-121011T1800Z/
/ARCF1.1.ER.121008T1200Z.121009T1200Z.121011T1200Z.NO/
1036 AM EDT SUN OCT 7 2012
...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD
WARNING CONTINUES FOR THE PEACE RIVER AT ARCADIA
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE.
* AT 9AM SUNDAY THE STAGE WAS 10.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
TO RISE TO NEAR 11.3 FEET BY TUESDAY EARLY AFTERNOON.
* IMPACT...AT 12.0 FEET...THE GIRL SCOUT CAMP FLOODS.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
* IMPACT...AT 10.0 FEET...3 TO 4 HOMES IN THE RIVER ACRES SUBDIVISION
FLOOD AND THE LOWEST PORTION OF THE GIRL SCOUT CAMP FLOODS.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 11.1
FEET ON OCT 2 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
PEACE
ARCADIA 11 10.8 SUN 09 AM 11.0 11.3 11.2 11.0 10.5849
WGUS82 KTBW 080128
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
928 PM EDT SUN OCT 7 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACE RIVER AT
ARCADIA...
.THE WATER LEVEL CONTINUES TO RISE ON THE THE PEACE RIVER AT ARCADIA
AND IS EXPECTED TO REACH FLOOD STAGE MONDAY...THEN STAY NEAR FLOOD
STAGE FOR A FEW MORE DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC027-081428-
/O.EXT.KTBW.FL.W.0041.121008T0600Z-121010T1800Z/
/ARCF1.1.ER.121008T0600Z.121009T0000Z.121010T1200Z.NO/
928 PM EDT SUN OCT 7 2012
...THE FLOOD WARNING
CONTINUES FOR
THE PEACE RIVER AT ARCADIA
* UNTIL WEDNESDAY AFTERNOON.
* AT 8 PM SUNDAY THE STAGE WAS 10.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST TO RISE TO
NEAR 11.2 FEET BY TOMORROW EVENING.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME MON TUE WED THU FRI
PEACE
ARCADIA 11 10.9 SUN 08 PM 11.1 11.2 11.0 10.6 10.0
$$946
WGUS82 KTBW 081414
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
1014 AM EDT MON OCT 8 2012
...A RIVER FLOOD WARNING REMAINS IN EFFECT FOR THE PEACE RIVER AT
ARCADIA...
.RECENT RAINFALL HAS LED TO ELEVATED WATER LEVELS ON AREA RIVERS
AND STREAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC027-090314-
/O.EXT.KTBW.FL.W.0041.000000T0000Z-121010T1200Z/
/ARCF1.1.ER.121008T1800Z.121009T0000Z.121010T0600Z.NO/
1014 AM EDT MON OCT 8 2012
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD
WARNING CONTINUES FOR
THE PEACE RIVER AT ARCADIA
* FROM THIS AFTERNOON UNTIL WEDNESDAY MORNING
* AT 9AM MONDAY THE STAGE WAS 11.0 FEET
* FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 11 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 11.1 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 12 FEET...THE GIRL SCOUT CAMP FLOODS
* IMPACT...AT 11 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED
* IMPACT...AT 10 FEET...3 TO 4 HOMES IN THE RIVER ACRES
SUBDIVISION FLOOD AND THE LOWEST PORTION OF THE GIRL SCOUT CAMP
FLOODS
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF
11.1 FEET ON OCT 2 2003.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
PEACE
ARCADIA 11 11.0 MON 09 AM 11.1 10.9 10.5 10.0 9.4
$$619
WGUS82 KTBW 090128
FLSTBW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
928 PM EDT MON OCT 8 2012
...THE RIVER FLOOD WARNING IS CANCELLED FOR THE
PEACE RIVER AT ARCADIA...
.THE PEACE RIVER AT ARCADIA CRESTED RIGHT AT ITS FLOOD STAGE
TODAY AND NOW THE WATER WILL BEGING TO FALL SLOWLY OVER THE
NEXT FEW DAYS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC027-090158-
/O.CAN.KTBW.FL.W.0041.000000T0000Z-121010T1200Z/
/ARCF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM EDT MON OCT 8 2012
THE FLOOD WARNING IS CANCELLED FOR
THE PEACE RIVER AT ARCADIA.
* AT 8 PM MONDAY THE STAGE WAS 11.0 FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* IMPACT...AT 11.0 FEET...ACCESS ROADS TO RIVER ACRES BECOME FLOODED.
&&
FLD OBSERVED FORECAST 8AM
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
PEACE
ARCADIA 11 11.0 MON 08 PM 10.9 10.6 10.2 9.7 9.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this river flood warning went out at Oct 6, 3:43 AM EDT, 4 hours 13 minutes earlier.
Area forecast discussion, Oct 6, 3:43 AM EDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 343 AM EDT SAT OCT 6 2012 .SHORT TERM (TODAY-MONDAY)... DEEP TROPICAL MOISTURE REMAIN OVER THE AREA AS SEEN IN W/V IMAGERY AND 00Z TBW SOUNDING WITH PCPW VALUES OVER 2 INCHES...ALTHOUGH SOUNDING WAS CONTAMINATED BY EVENING SHOWERS. WEAK SURFACE HIGH PRESSURE ALONG THE MID ATLANTIC COAST WILL CONTINUE EAST TO NORTHEAST BOUNDARY LAYER FLOW ACROSS THE PENINSULA. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ALONG THE EAST COAST SEA BREEZE BOUNDARY THIS AFTERNOON AND PUSH WEST ACROSS THE INTERIOR. AREAL COVERAGE OF THUNDERSTORMS WILL INCREASE LATE THIS AFTERNOON AS EAST AND WEST COAST SEA BREEZE BOUNDARIES COLLIDE OVER THE COASTAL COUNTIES OF WEST CENTRAL FLORIDA. REINFORCING SURFACE HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST U.S. AND FLORIDA SUNDAY AND MONDAY WITH DRIER AIR ADVECTING OVER THE FORECAST AREA. EAST TO NORTHEAST BOUNDARY LAYER FLOW WILL INCREASE...BUT DRIER AIR WILL DECREASE AREAL COVERAGE OF AFTERNOON SHOWERS AND THUNDERSTORMS EACH DAY. DRIER AIR COMBINED WITH MOSTLY CLEAR SKIES AT NIGHT WILL ALLOW OVERNIGHT LOWS TO DROP INTO THE MID 60S OVER THE NATURE COAST WITH LOWER 70S CENTRAL AND SOUTH. DAYTIME TEMPERATURES WILL CONTINUE TO RUN ABOVE CLIMATIC NORMALS WITH HIGHS AROUND 90 EACH DAY. .LONG TERM (MONDAY NIGHT - FRIDAY)... FORECAST PERIOD STARTS OFF WITH A ZONAL FLOW ALOFT WITH SURFACE RIDGING FROM NEW ENGLAND SOUTHWEST TO THE SOUTHEASTERN STATES PROVIDING A NORTHEAST TO EAST WIND FLOW ACROSS THE FORECAST AREA. DRIER MID LEVEL AIR MOVING INTO THE REGION WILL LIMIT RAIN CHANCES ON TUESDAY...WITH ONLY ISOLATED SHOWERS POSSIBLE OVER SOUTHERN LOCATIONS DURING THE AFTERNOON. DURING WEDNESDAY THROUGH FRIDAY MID LEVEL RIDGING WILL BUILD IN OVER THE GULF AND FLORIDA IN RESPONSE TO A DIGGING CUT OFF UPPER LOW OVER CALIFORNIA...WHILE A REINFORCING SURFACE HIGH PRESSURE BUILDS IN OVER THE MID ATLANTIC REGION IN THE WAKE OF A COOL FRONT WHICH WILL MAINTAIN A NORTHEAST TO EAST WIND FLOW OVER THE REGION. DRY AIR ALOFT COMBINED WITH INCREASING SUBSIDENCE UNDER THE BUILDING RIDGE WILL SUPPORT LOW RAIN CHANCES (POPS LESS THAN 20 PERCENT) AND ABOVE NORMAL DAYTIME HIGH TEMPERATURES EACH DAY THROUGH THE PERIOD. && .AVIATION... BRIEF MVFR CONDITIONS FROM PATCHY FOG MAY IMPACT KLAL...KPGD...KFMY AND KRSW TERMINALS BETWEEN 06/10-13Z THIS MORNING...OTHERWISE VFR IS EXPECTED. AMPLE MOISTURE AND INSTABILITY WILL LEAD TO SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION AFTER 06/18Z THIS AFTERNOON AND HAVE INCLUDED VCTS AT ALL SITES FOR NOW...WITH THE POSSIBLE INTRODUCTION OF TEMPO GROUPS FOR MVFR/IFR IN LATER TAF UPDATES LATER TODAY. LIGHT AND VARIABLE WINDS THIS MORNING WILL BECOME WEST TO NORTHWEST IN THE 7 TO 10 KNOT RANGE AFTER 17Z...WITH GUSTS UP TO 35 KNOTS POSSIBLE IN THE VICINITY OF THUNDERSTORMS. && .MARINE... RELATIVE WEAK GRADIENT WITH WINDS 15 KNOTS OR LESS WITH SEAS 3 FEET OR LESS THROUGH THE PERIOD. && .FIRE WEATHER... NO FIRE WEATHER HAZARDS THROUGH MID WEEK AS RELATIVE HUMIDITY VALUES WILL REMAIN ABOVE CRITICAL VALUES EACH AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... TPA 89 74 90 73 / 60 20 30 10 FMY 91 74 91 73 / 60 20 30 10 GIF 90 70 91 71 / 50 10 20 10 SRQ 89 72 89 73 / 50 20 30 10 BKV 90 68 91 65 / 40 20 20 10 SPG 89 77 88 75 / 60 20 30 10 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...13/OGLESBY LONG TERM/AVIATION...57/MCMICHAEL
Hazardous weather outlook, Oct 6, 4:56 AM EDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 456 AM EDT SAT OCT 6 2012 FLZ039-042-043-048>052-055>057-060>062-065-062330- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE- 456 AM EDT SAT OCT 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... AMPLE MOISTURE INSTABILITY AND DAYTIME HEATING WILL SUPPORT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ALONG THE EAST AND WEST COAST SEA BREEZE BOUNDARIES TODAY DURING THE AFTERNOON AND EARLY EVENING HOURS. SLOW STORM MOTION WILL SUPPORT LOCALLY HEAVY RAINFALL. IN ADDITION TO THE RAIN A FEW STORMS COULD BECOME STRONG WITH WIND GUSTS OF 40 TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES. ...RIVER FLOOD IMPACT... HEAVY RAIN OVER THE PAST COUPLE OF DAYS HAS CAUSED SIGNIFICANT RISES ON MANY RIVERS ACROSS WEST CENTRAL FLORIDA. ADDITIONAL HEAVY RAIN THIS AFTERNOON COULD CAUSE A FEW RIVERS TO RISE ABOVE FLOOD STAGE. THE GREATEST THREAT OF RIVER FLOODING WOULD BE ON THE ALAFIA...LITTLE MANATEE...MANATEE...PEACE...AND HORSE CREEK. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...THUNDERSTORM IMPACT... DEEP LAYERED MOISTURE WILL CONTINUE TO SUPPORT SCATTERED THUNDERSTORMS ALONG THE SEA BREEZE BOUNDARIES ON SUNDAY DURING THE AFTERNOON AND EARLY EVENING HOURS. SLOW MOVING STORMS WILL AGAIN SUPPORT SOME LOCALLY HEAVY RAINFALL. IN ADDITION STRONG GUSTY WINDS UP TO 50 MPH AND FREQUENT LIGHTNING STRIKES WILL ACCOMPANY THE STORMS. DRIER AIR WILL MOVE INTO THE REGION NEXT WEEK WITH A DECREASE IN AREAL COVERAGE OF STORMS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCMICHAEL
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 6:45 PM EDT | Special Weather Statement | TBW | Highlands | 45 min |
| Oct 6, 7:06 PM EDT | Special Weather Statement | TBW | Sumter | 54 min |
Nearby
River Flood Warnings in Florida, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.